Invariance Principles for Energy Functionals on Spheres

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)101-117
JournalMonatshefte für Mathematik
Volume141
Issue number2
DOIs
Publication statusPublished - 2004

Cite this

Invariance Principles for Energy Functionals on Spheres. / Brauchart, Johann.

In: Monatshefte für Mathematik, Vol. 141, No. 2, 2004, p. 101-117.

Research output: Contribution to journalArticleResearchpeer-review

@article{7c7c2aa1ad054ed4a480a6b3e62db8e0,
title = "Invariance Principles for Energy Functionals on Spheres",
author = "Johann Brauchart",
year = "2004",
doi = "10.1007/s00605-002-0007-0",
language = "English",
volume = "141",
pages = "101--117",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "2",

}

TY - JOUR

T1 - Invariance Principles for Energy Functionals on Spheres

AU - Brauchart, Johann

PY - 2004

Y1 - 2004

U2 - 10.1007/s00605-002-0007-0

DO - 10.1007/s00605-002-0007-0

M3 - Article

VL - 141

SP - 101

EP - 117

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 2

ER -